Pure and Applied Mathematics Quarterly

Volume 10 (2014)

Number 3

On the multinorm principle for finite abelian extensions

Pages: 547 – 566

DOI: http://dx.doi.org/10.4310/PAMQ.2014.v10.n3.a5

Author

Timothy P. Pollio (Department of Mathematics, University of Virginia, Charlottesville, Va., U.S.A.)

Abstract

Let $L_1$ and $L_2$ be finite abelian extensions of a global field $K$. We compute the obstruction to the multinorm principle for the pair $L_1 , L_2$.

Keywords

multinorm, abelian extensions, local-global principle, Tate-Shafarevich group

Full Text (PDF format)